Ask a doctor

Polyacrylate Gydrogel in Breast (photo)

I had breast augmentation with Interfall gel in 1995 in Russia. I moved to the USA, Florida in 2005 and everything was fine. In 2010 I noticed the first bad signs- my breast became swollen and I felt some moderate pain. For last year my breast size changed from C to DD - looks lumpy and uneven. I had my mammogram done- everything was fine. I had ultrasound and oncologist consultation- nothing really bad, just the gel with fibrosis tissue. Can I find someone in Florida who would take my case?

Doctor Answers (1)

Polyacrylate Hydrogel

+1

Intragel has been reported in the literature to cause inflammation and/or granulomas.  It needs to be surgically removed.  If this was injected directly into the breast tissue, it is very difficult to remove and will cause considerable deformity.  I would recommend you go see a plastic surgeon and it is possible to get an infection since there is bacteria in the breast glands.

Tampa Plastic Surgeon
4.5 out of 5 stars 14 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...